Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a generalization of Synge's criterion for sufficient stability of plane parallel flows


Author: S. I. Pai
Journal: Quart. Appl. Math. 12 (1954), 203-206
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/63203
MathSciNet review: 63203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Synge, Hydrodynamical stability, Semi-centennial Pub. Am. Math. Soc. Vol. 2, New York 1938, pp. 227-269.
  • [2] C. C. Lin, On the stability of two-dimensional parallel flow: Part I--General theory, Q. Appl. Math. 3, 117-142 (1945). MR 0013983
  • [3] M. Lessen, Note on a sufficient condition for the stability of general, plane parallel flows, Q. Appl. Math. 10, 184-186 (1952). MR 0048241

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/63203
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society